MAUDE Adverse Event Report: CENTINEL SPINE PRODISC C US IMPLANT MEDIUM 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC C US IMPLANT MEDIUM 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.026S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that on (b)(6) 2021 a patient was implanted with a prodisc c device at level c5-6.The patient complained of neck pain and right sided radiculopathy pain.It was found that the superior endplate showed subsidence and instability.The pdc device was removed on (b)(6) 2023, patient was revised to a cage and plate system.An mdr was indicated in this complaint.A review of the dhr could not be completed as synthes was the manufacturer of this implant and the dhr cannot be located at this time.Complaint trending found that the rate of complaints is within the poc level defined within the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was returned to exponent for third party device evaluation.Exponent will complete the evaluation under report number (b)(4) based upon their approved report protocols.It was confirmed that a removal took place due to subsidence of the superior plate.No other anomalies associated with the complaint were found during the investigation.This report is for 1 of 1 devices involved in this event.
 
Event or Problem Description
On (b)(6) 2021 a patient was implanted with a prodisc c device at level c5-6.The patient complained of neck pain and right sided radiculopathy pain.It was found that the superior endplate showed subsidence and instability.The pdc device was removed on (b)(6) 2023, patient was revised to a cage and plate system.

Brand Name
PRODISC C US IMPLANT MEDIUM 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
MDR Report Key18237495
Report Number3007494564-2023-00069
Device Sequence Number12496679
Product Code MJO
UDI-Device Identifier10705034763736
UDI-Public10705034763736
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09.820.026S
Device Catalogue NumberN/A
Device Lot NumberH580263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale